# SDR LR7A00121

- Difficulty date: June 3, 2000
- Submitted: July 8, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Attach Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION,   FOUND CENTER WING RT AFT MINOR BOLT ATTACH ANGLE  CRACKED IN LOWER RADIUS AT RH CWS 220.0.   REPAIRED IAW SRM SMP 583-57-30-23.  NR 39336.
